# SDR 00FDEA00136

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S4929148
- Condition: Corroded
- Location: Bs 1361 - 1481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMP FLOOR TRACK HOLE FROM BS 1361 TO BS 1481 AT RBL 106 CORRODED.  REMOVED AND REPLACED PER SRM 53-70-00 FIG 3 VOL 1.
